On the divergence of lacunary partial sums of orthogonal series with uniformly bounded functions

Leindler, László: On the divergence of lacunary partial sums of orthogonal series with uniformly bounded functions. Acta scientiarum mathematicarum, (80) 1-2. pp. 121-127. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_001_002_121-127.pdf
Hozzáférés joga: Campus

Download (850kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 1-2
Page Range: pp. 121-127
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-013-287-z
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 126-127.
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2016. Oct. 17. 10:37
URI: http://acta.bibl.u-szeged.hu/id/eprint/34487

Actions (login required)

View Item View Item